It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board

  • Type 2 Metformin and hair loss

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-09-2012, 04:49 PM   #1
    jane806
    Senior Member
    (female)
     
    Join Date: Sep 2009
    Location: Minnesota
    Posts: 177
    jane806 HB Userjane806 HB Userjane806 HB Userjane806 HB User
    Unhappy Metformin and hair loss

    My sister casually mentioned a few weeks ago that my hair used to be much thicker. She's right! I used to have a huge ponytail if I tied my hair back and now it's just a little thing. I think it started thinning about 18 months ago when I started having diabetes symptoms, and got a LOT worse after taking Metformin 3 months ago for diabetes. Has anybody else experienced this? And will it get better with time, i.e., my body gets used to Metformin? It's starting to concern me!
    __________________
    ~ Jill

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    hair loss, metformin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:13 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!